Loading...
|
Please use this identifier to cite or link to this item:
https://nccur.lib.nccu.edu.tw/handle/140.119/120063
|
Title: | On generalized Stirling numbers |
Authors: | 蔡隆義 Tsai, Long-Yi |
Contributors: | 應數系 |
Date: | 2002 |
Issue Date: | 2018-09-11 18:01:27 (UTC+8) |
Abstract: | Let (z|α)n=z(z−α)⋯(z−nα+α). A "Stirling type pair`` {S1(n,k),S2(n,k)}={S(n,k;α,β,r), S(n,k;β,α,−r)} is defined by means of (t|α)n=∑k=0nS1(n,k)(t−r|β)k,(t|β)n=∑k=0nS2(n,k)(t+r|α)k. By specializing the parameters α, β and r, one can obtain the Stirling numbers and various generalizations of the Stirling numbers. These definitions are not new; for example, S1(n,k) and S2(n,k) were defined and studied in [L. C. Hsu and H. Q. Yu, Appl. Math. J. Chinese Univ. Ser. B 12 (1997), no. 2, 225–232; MR1460101], where two of the generating functions in the present paper are given. See also [L. C. Hsu and P. J.-S. Shiue, Adv. in Appl. Math. 20 (1998), no. 3, 366–384; MR1618435], where many properties of S1 and S2 are worked out. Evidently, the paper under review is mainly concerned with proving generating functions and asymptotic expansions. |
Relation: | Analysis, combinatorics and computing, 397-417, Nova Sci. Publ., Hauppauge, NY, 2002 |
Data Type: | conference |
Appears in Collections: | [應用數學系] 會議論文
|
Files in This Item:
File |
Description |
Size | Format | |
index.html | | 0Kb | HTML2 | 444 | View/Open |
|
All items in 政大典藏 are protected by copyright, with all rights reserved.
|